# SDR QMLA2012040212050

- Difficulty date: April 2, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N220CF
- Make and model: Snias AS350B2
- Aircraft serial: 3411
- Aircraft time: 4,972 hours, 13,124 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Tray
- Part number: 50A76312036AA
- Condition: Cracked
- Location: Instrument Panel
- Part time: 4,972 hours, 13,124 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, FOUND INSTRUMENT PANEL SUPPORT TRAY CRACKED IN THREE LOCATIONS.
